MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW 03.50.030 PEDICLE SCREW 7X40

MEDACTA INTERNATIONAL SA PEDICLE SCREW 03.50.030 PEDICLE SCREW 7X40
Model Number 03.50.030
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2020.Lot 1820669: (b)(4) items manufactured and released on 30-aug-2018.Expiration date: 2023-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Two equal devices were reported in this complaint.Additional implant involved in the complaint, batch review performed on (b)(6) 2020.Mectalif posterior (ti peek) 03.27.029 posterior interbody fusion device peek/ti 11x22x8 l0° (k133192) lot.1721093.Lot 1721093: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 2023-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2019.Plif surgery was performed at l4-s2ai.Revision surgery was performed at l5 due to the loosening of the pedicle screws and none bone fusion of the cage almost 1 year after the primary.The surgeon replaced with new pedicle screws and cage.Primary and revision surgery performed as open.

Brand Name
PEDICLE SCREW 03.50.030 PEDICLE SCREW 7X40
Common Device Name
PEDICLE SCREW 7X40
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9659907
Report Number3005180920-2020-00020
Device Sequence Number3475155
Product Code KWP
UDI-Device Identifier07630030834288
UDI-Public07630030834288
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model Number03.50.030
Device Catalogue Number03.50.030
Device Lot Number1820669
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR